# SDR QXEA200600915

- Difficulty date: April 3, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT FORWARD EMERGENCY EXIT LOWER SILL HAS DENT BY FORWARD DOOR LUG RECEPTACLE.  REPAIRED IAW DHC-8-200 SRM 51-40-00 AND HORIZON AIR EA 2-53-729.
